MathSciNet Relay Station
MathSciNet bibliographic data
MR1487365 (99f:13001) 13A20 (12E15)
Fein, Burton; Schacher, Murray Relative Brauer groups of discrete valued fields. Proc. Amer. Math. Soc. 127 (1999), no. 3, 677–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement